MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD RUSKIN RONG 7-1/4 STR 5MM; CARDIOVASCULAR BONE

INTEGRA LIFESCIENCES MANSFIELD RUSKIN RONG 7-1/4 STR 5MM; CARDIOVASCULAR BONE
Catalog Number 230210
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
The following was reported via uf/importer report# (b)(4): "after using rongeur, it was noticed that a screw was missing from the instrument.Search was done by staff, but not found.X-ray was done of surgical site and not found.Instrument removed from field and sent with repair tag to sterile processing department." "original intended procedure: orif with local autogenous bone graft for left clavicular shaft fracture nonunion".No patient injury or surgical delay has been reported.
 
Additional Manufacturer Narrative
Updated fields: g3, g6, h2, h10, h11.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Corrected field: d4 (product id).Medwatch report indicates model#/product id 320210 (cooley vascular clamp); however, the event description reports a ruskin rongeur.The report of item "320210" may have been a typo, as 230210 ruskin rongeur is one digit off.As a result, we have updated our investigation record to match the reported event description of 230210 rongeur.The product has not been returned for evaluation and no information has been received form the customer after several attempts.Lot number information has not been provided; therefore, a review of the device history record (dhr) could not be reviewed.A definitive root cause cannot be determined.The issue of a missing screw may be the result of rough handling or environmental damage.If additional relevant information becomes available in the future, this complaint will be reopened and the respective evaluation performed.Trends will be monitored for this and similar issues.
 
Additional Manufacturer Narrative
Updated fields: d4 (udi#), g3, g6, h2, h6, h11 corrected fields: d2b, pma/510(k) #.
 
Event or Problem Description
N/a.

Brand Name
RUSKIN RONG 7-1/4 STR 5MM
Common Device Name
CARDIOVASCULAR BONE
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19621302
Report Number3014334038-2024-00137
Device Sequence Number8084706
Product Code HBG
UDI-Device Identifier10381780142782
UDI-Public10381780142782
Combination Product (Y/N)N
PMA/510(K) Number
K902818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number230210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Supplement Date Received by Manufacturer07/09/2024
08/01/2024
10/15/2024
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date07/09/2024
08/05/2024
11/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale
Patient Weight62 KG